MAUDE Adverse Event Report: STRYKER GMBH 2.7MM XXL VOLAR DR PLATE, NARROW, RI; PLATE, FIXATION, BONE

STRYKER GMBH 2.7MM XXL VOLAR DR PLATE, NARROW, RI; PLATE, FIXATION, BONE
Catalog Number 54-25442S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
When the bone screw(2.7mm) was inserted into the screw hole of the plate (54-25442s), the scraped piece was fell.The scraped piece was removed from the patient body and the screw and plate was implanted.The surgeon want to know what foreign matter was scraped.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that 2.7mm xxl volar dr plate, narrow, ri was alleged of 'device stripped/twisted' could be confirmed.Based on the given information, the root cause was attributed to be user related.The failure was caused by possible to much angulation during screw insertion.The device inspection revealed the following: the returned metal swarf / shaving is surely from the implanted plat as it¿s color is gray (t102).As the color of the screws are actually golden.Too much angulation during the screw insertion created a piece of metal swarf / shaving from the plate.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.

Brand Name
2.7MM XXL VOLAR DR PLATE, NARROW, RI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8121807
Report Number0008031020-2018-01014
Device Sequence Number13764132
Product Code HRS
UDI-Device Identifier04546540640932
UDI-Public04546540640932
Combination Product (Y/N)N
PMA/510(K) Number
K100271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2022
Device Catalogue Number54-25442S
Device Lot Number1000255994
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/01/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date12/01/2018
Supplement Report FDA Received Date02/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;